Message Board

Dear readers, authors and reviewers,you can add a message on this page. We will reply to you as soon as possible!

2017 Volume 42 Issue 4
Article Contents

LI Na,WEN Dao-jun. Ginzburg-Landau Equation with Multiplicative Noise[J]. Journal of Southwest China Normal University(Natural Science Edition), 2017, 42(4). doi: 10.13718/j.cnki.xsxb.2017.04.004
Citation: LI Na,WEN Dao-jun. Ginzburg-Landau Equation with Multiplicative Noise[J]. Journal of Southwest China Normal University(Natural Science Edition), 2017, 42(4). doi: 10.13718/j.cnki.xsxb.2017.04.004

Ginzburg-Landau Equation with Multiplicative Noise

More Information
  • This paper is concerned with the Ginzburg-Landau equation with multiplicative noise.To start with we transformed infinite dimensional space into finite dimensional space by Galerkin approximation, secondly we used a series of inequalities to obtain boundedness.Finally, we obtained the existence of martingale solutions by Prokhorov theorem, Skorokhod theorem and martingale representation theorem.
  • 加载中
  • 加载中
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(989) PDF downloads(24) Cited by(0)

Access History

Other Articles By Authors

Ginzburg-Landau Equation with Multiplicative Noise

Abstract: This paper is concerned with the Ginzburg-Landau equation with multiplicative noise.To start with we transformed infinite dimensional space into finite dimensional space by Galerkin approximation, secondly we used a series of inequalities to obtain boundedness.Finally, we obtained the existence of martingale solutions by Prokhorov theorem, Skorokhod theorem and martingale representation theorem.

Reference (0)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return